Related Questions

Just got Depo-Provera shot just finished my period a few days ago now getting brown discharge is that normal?

Yes. ~50% of women stop getting their period within their first yr on depo-provera; ~80% by yr two. However, many women will note irregular periods - fewer, shorter, lighter, more frequent, or even heavier, particularly within the first several months of use, including spotting (red, pink, brown). This is all normal. Call your dr if you develop persistent (8+days) and/or heavy (1pad/2hrs) bleeding. Read more...

On Depo-Provera shot for 2 years now and never have a real period. Brown discharge 2 days ago and now having a full period due for shot in 2 days. Normal?

Probably. Depo-provera is known to cause irregular, breakthrough vaginal bleeding, so your description is a possibility. If you are in doubt or having more symptoms, you should get it checked by a doc in a face to face setting. Read more...